# SDR 96UAL900141

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator
- Part number: 1B1775
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, THE LEFT ENGINE FAILED AND SHUTDOWN.  AIRCRAFT RETURNED TO FIELD.  A CLUSTER OF VANES LIBERATED FROM THE .9375 STATOR ASSEMBLY, RESULTING IN SECONDARY DAMAGE CAUSING THE EGT TO RISE ABOVE LIMITS FORCING THE FLIGHT CREW TO SHUTDOWN THE ENGINE IN FLIGHT.  NEW STYLE .9375 STATOR ASSEMBLIES WILL BE INSTALLED PER PWA SB 72-250 IN THE ENGINE AND ALL ADDITIONAL DAMAGE REPAIRED.
